Authors: Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: User's Guide to Equivariant Methods in Combinatorics II
Journal: Publications de l'Institut Mathématique
Volume: 64
Issue: 78
First page: 107
Last page: 132
Issue Date: 1998
Rank: M24
ISSN: 0350-1302
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.